Review of "K. Salomaa, On the modularity of decidability of completeness and termination. J. Autom. Lang. Comb. 1 (1996) 37-53"

Share/Save/Bookmark

Asveld, P.R.J. (1998) Review of "K. Salomaa, On the modularity of decidability of completeness and termination. J. Autom. Lang. Comb. 1 (1996) 37-53". [Review of the book ] Mathematical reviews, MR1432 , p. 2565. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

48kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62918
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page